Facebook Instagram Twitter RSS Feed Back to top

$∑n+1$-invariant forms of higher degree

In: Mathematica Slovaca, vol. 59, no. 3
Andrzej Sładek

Details:

Year, pages: 2009, 291 - 298
Keywords:
form of higher degree, automorphism group
About article:
In [EGAWA, Y.—SUZUKI, H.: \textit{Automorphism groups of \mbox{$Σn + 1$-in} variant trilinear forms}, Hokkaido Math. J. \textbf{11}, (1985), 39–47] are explored \mbox{$Σn+1$-in} variant symmetric trilinear forms and their automorphisms. In the paper we generalize their results to $d$-linear symmetric forms for any $d≥ 3$.
How to cite:
ISO 690:
Sładek, A. 2009. $∑n+1$-invariant forms of higher degree. In Mathematica Slovaca, vol. 59, no.3, pp. 291-298. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0125-4

APA:
Sładek, A. (2009). $∑n+1$-invariant forms of higher degree. Mathematica Slovaca, 59(3), 291-298. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0125-4
About edition: